# SDR USAA001169

- Difficulty date: August 4, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED .250 INCH, STATION 440, STRINGER 16L.  REPLACED CLIP PER SRM 51-10-2.  (M)
